Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 2 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF    
A characterization of conformally flat spaces
A. H. Taub.
Bull. Amer. Math. Soc. 55 (1949), 85-89
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0029249
The differential invariants of a two-index tensor
D. D. Kosambi.
Bull. Amer. Math. Soc. 55 (1949), 90-94
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028653
Coverings and Betti numbers
Beno Eckmann.
Bull. Amer. Math. Soc. 55 (1949), 95-101
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0029168
The Mayer homology theory
Edwin H. Spanier.
Bull. Amer. Math. Soc. 55 (1949), 102-112
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0029169
A note on homogeneous plane continua
F. Burton Jones.
Bull. Amer. Math. Soc. 55 (1949), 113-114
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028581
On the characteristic equations of certain matrices
W. V. Parker.
Bull. Amer. Math. Soc. 55 (1949), 115-116
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028292
On matrices with elements in a principal ideal ring
William Leavitt and George Whaples.
Bull. Amer. Math. Soc. 55 (1949), 117-118
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0027745
Nonlinear networks. III
R. J. Duffin.
Bull. Amer. Math. Soc. 55 (1949), 119-129
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0029035
On the summability of certain orthogonal developments of nonlinear functionals
R. H. Cameron and C. Hatfield Jr..
Bull. Amer. Math. Soc. 55 (1949), 130-145
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028534
Summability with a governor of integral order
G. Milton Wing.
Bull. Amer. Math. Soc. 55 (1949), 146-155
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028441
On the representation of a function as a Hellinger integral
Richard H. Stark.
Bull. Amer. Math. Soc. 55 (1949), 155-159
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028931
On the extension of a transformation
Earl J. Mickle.
Bull. Amer. Math. Soc. 55 (1949), 160-164
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0029974
An initial value problem for a class of equations of mixed type
Stefan Bergman.
Bull. Amer. Math. Soc. 55 (1949), 165-174
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0029056
An inversion formula for the generalized Stieltjes transform
D. B. Sumner.
Bull. Amer. Math. Soc. 55 (1949), 174-183
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0027888
On the mean modulus of an analytic function
E. F. Beckenbach, W. Gustin and H. Shniad.
Bull. Amer. Math. Soc. 55 (1949), 184-190
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028403
An integration scheme of Maréchal
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 55 (1949), 191-192
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028905
A method of analytic continuation suggested by heuristic principles
H. Bruynes and G. Raisbeck.
Bull. Amer. Math. Soc. 55 (1949), 193-197
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028442
On the reality of zeros of Bessel functions
Abraham Hillman.
Bull. Amer. Math. Soc. 55 (1949), 198-200
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0030043
A property of power series with positive coefficients
P. Erdös, W. Feller and H. Pollard.
Bull. Amer. Math. Soc. 55 (1949), 201-204
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0027867
A consistency theorem
H. D. Brunk.
Bull. Amer. Math. Soc. 55 (1949), 204-212
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0028368
Errata
Bull. Amer. Math. Soc. 55 (1949), 212
More Information
Full-text PDF